Volume 57, Number 3, September 2012

                                                                                                                                                                                                                                                   

 

  S T U D I A

 

                UNIVERSITATIS BABEŞ-BOLYAI

 

                               MATHEMATICA

                                          

 

 

CONTENTS

 

Gao Mingzhe and Mihaly Bencze, Some extensions on Fan Kyís inequality . . . . . . . . . . . . 317

 

Iulian CÓmpean, A remark on the proof of Cobzaş-Mustăţa theorem

concerning norm preserving extension of convex Lipschitz functions . . . . . . . . . . . . . . . . . 325

 

George A. Anastassiou, Fractional approximation by Cardaliaguet-Euvrard

and squashing neural network operators . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .331

 

Alina-Ramona Baias and Delia-Maria Nechita, Looking for an exact

difference formula for the Dini-Hadamard-like subdifferential . . . . . . . . . . . . . . . . . . . . . .355

 

Mehmet Zeki Sarikaya, On new Hermite Hadamard Fejer type integral

inequalities . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .377

 

Kamil Demirci and Sevda Karakus, Approximation in statistical sense by

n−multiple sequences of fuzzy positive linear operators . . . . . . . . . . . . . . . . . . . . . . . . . . . 387

 

 

Elif Yasar and Sibel Yalcın, Generalized Salagean-type harmonic univalent

functions . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . .395

 

Mohammad Reza Yegan, On n-weak amenability of a non-unital Banach

algebra and its unitization . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 405

 

Ali Jabbari, Approximate character amenability of Banach algebras . . . . . . . . . . . . . . . . . . 409

 

Talat Korpınar and Essin Turhan, On characterization of dual focal curves of spacelike

biharmonic curves with timelike binormal in the dual Lorentzian D13. . . . . . . . . . . . . . . . . . . 421

 

Tedjani Hadj Ammar and Benabderrahmane Benyattou, Variational

analysis of a contact problem with friction between two deformable bodies . . . . . . . . . . . . . 427

 

Neelamegarajan Rajesh, More on pairwise extremally disconnected spaces . . . . . . . . . . . . . 445

 

Book reviews . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . . 453